# SDR YENA201906270373

- Difficulty date: June 27, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N184JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000008
- Aircraft time: 38,014 hours, 24,669 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SUPPLEMENTAL INFORMATION: FLT 1037, SJU-SDQ. RETURNED TO FIELD. OVERWHELMING DIRTY SOCK ODOR AFTER TAKEOFF. WE BOTH FELT NAUSEOUS AND HAD HEADACHES. INFLIGHT DID NOT SMELL IT IMMEDIATELY, BUT DID AFTER ABOUT 5 MINS; PERFORMED OPERATIONAL CHECK REF 71-00-01 ALSO ACCOMPLISHED PROCEDURES ON AIRCRAFT FIM 21-20-00-810-801A. NO ABNORMAL ODOR DETECTED WITH ENGINES AND /OR APU BLEEDSOURCES. A/C IS GOOD TO CONTINUE SERVICE.
